Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 108535, 3 pages
Research Article

On Supra-Additive and Supra-Multiplicative Maps

1College of Mathematics and Information Science, Shaanxi Normal University, Xi’an 710062, China
2Department of Mathematics, Southwest Jiaotong University, Chengdu 610031, China

Received 9 May 2013; Revised 28 July 2013; Accepted 14 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Jin Xi Chen and Zi Li Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Xi Chen and Zi Li Chen, “On Supra-Additive and Supra-Multiplicative Maps,” Journal of Function Spaces and Applications, vol. 2013, Article ID 108535, 3 pages, 2013. doi:10.1155/2013/108535